Birth Control causing a Decreased Libido?
Posted Wed Jul 01, 2009 02:09 PM
Posted Wed Jul 01, 2009 02:28 PM
My g/f was on cerazette (a POP/mini pill) for just over a year and a half. Not only did her sex drive decrease to virtually zero after about a month, she also stopped her period, and had a yucky brown discharge from her vagina once in a while.
She has just come off it, and her drive has come back with a vengeance (yay) and the discharge stopped. I think condoms are the best way, specially since you can get the unique extremly thin ones now! If they fail there is always the morning after pill!!
Posted Wed Jul 01, 2009 03:49 PM
Posted Wed Jul 01, 2009 11:03 PM
Posted Wed Jul 01, 2009 11:08 PM
Posted Thu Jul 02, 2009 04:33 PM
When you stopped taking the pill did you switch methods of birth control, or just use no birth control?
Posted Thu Jul 02, 2009 04:35 PM
Posted Thu Jul 02, 2009 04:40 PM